# SDR DALA2022051703377

- Difficulty date: May 17, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N135DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50054
- Aircraft time: 4,037 hours, 1,848 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Cable
- Condition: Burned
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O, F

## Discrepancy

SHIP 8135 - FIRE EVENT - DURING PRE-FLIGHT INSPECTION, CAPTAIN NOTICED THE APU WAS NOT RUNNING. F/O REPORTED THE APU FIRE LIGHT ILLUMINATED WITH NO BELLS OR WARNING. F/O PUSHED THE APU FIRE PBA AND THE LIGHT EXTINGUISHED. HE DID NOT PUSH THE BOTTLE DISCHARGE BUTTON. THE FIDEX CONTROL UNIT AUTOMATICALLY DISCHARGED THE FIRE BOTTLE. CORRECTIVE ACTION: FOUND THE APU STARTER WITH HEAT DAMAGE AT THE STARTER CABLE CONNECTION. APU, STARTER LEADS AND APU FIRE BOTTLE REPLACED. (LP# 8610030, 8610032)
